# SDR IPXA2022041181064

- Difficulty date: April 11, 2022
- Submitted: April 11, 2022
- Operation: General aviation
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 23,993 hours, 15,348 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Part number: F5237040005800
- Part serial: UIH1774
- Condition: Dented
- Location: Fwd Lower Edge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ADENT WITH GOUGE IN AFT BULK CARGO DOOR FORWARD LOWER EDGEREPAIRED AFT BULK CARGO DOOR FORWARD LOWER EDGE IAW E.O A300-5230-83401
